# SDR GTIA2019061003407

- Difficulty date: June 10, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 10,220 hours, 4,381 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL IN COCKPIT & FWD CABIN PRIOR TO LANDING. TURNED OFF PACK #1 PER COM PROCEDURE AND SMELL DISIPATED-INSPECTED BOTH ENGINES NO EVIDENCE OF HYDRAULIC LEAKEGE OR OIL LEAKS. THE FUSELAGE WAS INSPECTED NO EVIDENCE OF CONTAMINATION ON THE AIR INLETSAND IN THE APU INLET. PERFORMED OPS TEST OF THE PACKS NO ODOR OR SMELL NOTED IAW AMM 05-50-00
